# SDR C77A20151215002

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 21,553 hours, 12,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,553 hours, 12,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE AFT FUSELAGE L2 PAX DOOR THRESHOLD BEAM, PN 170-65703-003, TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS LOCATED IN MULTIPLE LOCATIONS, REF FIGURES 1 - 4 FOR DAMAGE DIMENSIONS & LOCATIONS.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED THRESHOLD BEAM WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-226 UNDER WO 1996609.
